# SDR 00FDEA00070

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Sticking
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT AFT CARGO DOOR NOT CLOSED, LIGHT CAME ON SHORTLY AFTER T/O.  CLEANED AND LUBED DOOR HANDLE BUTTON AND LATCH PER SMP, OP CK NORMAL.
